# SDR QXEA2010033000200

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 20,916 hours, 15,342 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318755
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STRIKER ANGLE CORRODED.  REMOVED BRACKETS FOR ACCESS. BLENDED AREAS.  REMAINING MATERIAL .045" WHICH IS OUT OF LIMITS.  REPLACED STRIKER ANGLE IAW SRM 51-42-06-001-001-A01.  PRIMED AND PAINTED AREA AND INSTALLED BRACKETS REMOVED FOM.
